Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the center of the group of a link


Author: Kunio Murasugi
Journal: Proc. Amer. Math. Soc. 16 (1965), 1052-1057
MSC: Primary 20.10; Secondary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0185000-0
Erratum: Proc. Amer. Math. Soc. 18 (1967), 1142.
Erratum: Proc. Amer. Math. Soc. 18 (1967), 1141-1143.
MathSciNet review: 0185000
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. A. Epstein, Finite presentations of groups and 3-manifolds, Quart. J. Math. (2) 12 (1961), 205-212. MR 0144321 (26:1867)
  • [2] R. H. Fox, Free differential calculus. I, Ann. of Math. 57 (1953), 547-560. MR 0053938 (14:843d)
  • [3] -, A quick trip through knot theory, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J. 1962, pp. 120-167. MR 0140099 (25:3522)
  • [4] K. A. Kurosh, The theory of groups, Vol. 2, Chelsea, New York, 1955.
  • [5] K. Murasugi, The center of a group with a single defining relation, Math. Ann. 155 (1964), 246-251. MR 0163945 (29:1244)
  • [6] L. Neuwirth, On the algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791-798. MR 0120648 (22:11397)
  • [7] -, A note on torus knots and links determined by their groups, Duke Math. J. 28 (1961), 545-551. MR 0133818 (24:A3643)
  • [8] -, A remark on knot groups with a center, Proc. Amer. Math. Soc. 14 (1963), 378-379. MR 0148057 (26:5566)
  • [9] C. D. Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957), 1-26. MR 0090053 (19:761a)
  • [10] H. F. Trotter, Homology of group systems with application to knot theory, Ann. of Math. 76 (1962), 464-498. MR 0143201 (26:761)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10, 55.20

Retrieve articles in all journals with MSC: 20.10, 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185000-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society